# SDR IPXA2022102487433

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 25,351 hours, 15,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN CREW ENTRY DOOR DIFFICULT TO CLOSE FROM THE INSIDE.  PERFORMED INSPECT/CHECK OF LH CREW ENTRY DOOR IAW AMM 52-00-00. OPS CHECK GOOD
